0
   

No bleeding on depo for two years now suddenly two periods?!

 
 
Reply Tue 8 Dec, 2015 08:52 pm
I'm currently on the depo and have been for two years without so much as a spot of bleeding. However, last month and this month I got a (seemingly) normal period and they were 28 days apart. However I'm unsure if it's cause for concern as I haven't had one for so long. Could it be stress induced? I'm so worried it could be cervical cancer or something serious. Please help.
  • Topic Stats
  • Top Replies
  • Link to this Topic
Type: Question • Score: 0 • Views: 641 • Replies: 1
No top replies

 
chai2
 
  2  
Reply Tue 8 Dec, 2015 09:29 pm
@SophieMasonx,
If you're worried about cancer or some other serious thing, go to your doctor and ask him/her.
0 Replies
 
 

Related Topics

Secrets of the New A2K - Discussion by jespah
Malformed Topics! - Discussion by jespah
Why do guys with girlfriends look at me? - Question by jibberjabber
Cycloptichorn is getting married - Discussion by Cycloptichorn
How you can help us with the new site - Discussion by Craven de Kere
depression help - Discussion by kaylie-the-cutter
BF cheated with an escort - Question by Liza3741
 
  1. Forums
  2. » No bleeding on depo for two years now suddenly two periods?!
Copyright © 2019 MadLab, LLC :: Terms of Service :: Privacy Policy :: Page generated in 0.04 seconds on 05/25/2019 at 04:51:01